Jackson-type theorems for monotone approximation of functions by trigonometric polynomials
Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 790-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_6_a3,
author = {A. Yu. Shadrin},
title = {Jackson-type theorems for monotone approximation of functions by trigonometric polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {790--809},
year = {1987},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a3/}
}
A. Yu. Shadrin. Jackson-type theorems for monotone approximation of functions by trigonometric polynomials. Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 790-809. http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a3/